MathSciNet Relay Station
MathSciNet bibliographic data
MR358791 57A60 (54C55)
West, James E. Compact ANR's have finite type. Bull. Amer. Math. Soc. 81 (1975), 163–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement